| Model Number |
M00509030 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of feeding tube detached.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used in the stomach during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2024.During the procedure, the silicone plastic junction was detached.A photo of the device was provided by the customer and showed that the transition joint between peg tube and introducer dilator was detached.The procedure was completed with another endovive safety peg kit push method.There were no patient complications reported as a result of this event.